# SDR ASAA0280366

- Difficulty date: October 12, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, CORROSION AT FS 1212 LONGERON 29L-29R.  REPLACED FRAME PER SRM 51-30-2 AND 51-30-5.  (M)
